# SDR AALA201702059017

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 52,818 hours, 19,520 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM INDICATION ON LEFT FORWARD DOOR EMERGENCY EXIT LIGHT.  DOOR PRESSURE NORMAL. MAINTENANCE MADE ADJUSTMENT TO PROXIMITY SWITCH IAW AMM 51-71-13. PERFORMED OPERATIONAL CHECK OF DOOR WARNING SYSTEM IAW AMM 52-71-00.
